# SDR GTIA040816

- Difficulty date: October 17, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- Engine: Pwa JT8D217
- System (JASC): 5240 · Service Doors
- Part: Spring
- Condition: Broken
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 SVC, DOOR BAYONET ROLLER HELICAL TORSION SPRING BROKEN.  REMOVED AND REPLACED R1 DOOR BAYONET ROLLER HELICAL TORSION SPRING.  OPS CHECK GOOD IAW 52-41-00.
